On it for 3 weeks and getting sharp pain and dull ache in shoulder and rotator cuff area. Also crying more easily over nothing. Don’t know if it’s related to the drug or not. Wondering if I should try it for one more week.
Hi, Retired! These are most likely side effects that generally resolve over a few weeks, but you should contact your prescribing doctor for professional advice.
Common (1% to 10%): Arthralgia, arthritis, myalgia, neck pain, pain in extremity"
Common (1% to 10%): Anxiety, confusion, depression"
Best regards and I hope you're feeling better quickly! Wildcat
I just started taking Wellbutrin (actually filled generically with Bupropion) 6 days ago. The first day was perfect, but the second day, I started to experience terrible muscle and nerve pain. It felt like intense sciatica through my lower spine, hips and legs. I could not sleep it was so bad. I could not even turn over or lay still without intense pain (and I am definitely not a drama queen!) I continued taking the drug for three days and the pain was still terrible. On the fourth day, I called my doctor, who told me to cut the pills in half to see if that helped. I did it for one day, and it did not help. The pain was so intolerable that I did not take any of the drug at all on the sixth day (today, which was a Sunday, so I can’t call the doctor until tomorrow morning.) I am really disappointed about this side effect, because other than that, I already started to feel positive results from the medication. The horrible pain is worse than the depression which led to taking the medication! I will talk with the doctor tomorrow and post any suggestions I can offer to those who might be experiencing the same thing. Be well, friends.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin, has anyone experienced hard or rapid & irregular heartbeats, muscle back pain, insomnia?
Updated 29 Aug 2017 • 13 answers
Updated 10 Oct 2017 • 4 answers
Updated 5 Oct 2015 • 1 answer
Updated 1 Dec 2015 • 1 answer
Updated 18 Feb 2018 • 1 answer